Header

UZH-Logo

Maintenance Infos

Asymptotic regimes for the partition into colonies of a branching process with emigration


Bertoin, J (2010). Asymptotic regimes for the partition into colonies of a branching process with emigration. Annals of Applied Probability, 20:1967-1988.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
3 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 24 Apr 2013
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:24 Apr 2013 11:36
Last Modified:17 Feb 2018 19:08
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/10-AAP678
Official URL:http://www.imstat.org/aap/
Related URLs:http://arxiv.org/abs/0908.3735

Download

Download PDF  'Asymptotic regimes for the partition into colonies of a branching process with emigration'.
Preview
Language: English
Filetype: PDF
Size: 250kB
View at publisher